# SDR 96UAL900946

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SMOKING EXCESSIVELY AND FLUID DRIPPING FROM EXHAUST AND INSULATION BLANKET.  SMOKE GETTING  INTO CABIN.  ORD 12/17/97 RAN APU AND PACKS.  FOUND NO SMOKE OR FLUID DRIPPING FROM EXHAUST DUCT.  SUSPECT DEICER FLUID IN EXHAUST.  AIRPLANE PREVIOUSLY IN DEN.
